The covariance of the Stienen model


Schlather, Martin ; Stoyan, Dietrich



Document Type: Book chapter
Year of publication: 1997
Book title: Proceedings of the International Symposium on Advances in Theory and Applications of Random Sets : Fontainebleau, France, 9-11 October 1996
Page range: 157-174
Publisher: Jeulin, Dominique
Place of publication: Singapore [u.a.]
Publishing house: World Scientific
ISBN: 981-02-3001-X
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematische Statistik (Schlather 2012-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item